Article citationsMore >>

Yogesh Kumar Gupta, V. H. Badshah, Mamta Singh, and Kiran Sisodiya, Generalized Additive Coupled Fibonacci Sequences of Third order and Some Identities, International Journal of Innovative Science, Engineering & Technology, Vol. 2 Issue 3, March 2015, 80-85.

has been cited by the following article:

Article

Some Identities of Tribonacci Polynomials

1School of Studies in Mathematics, Vikram University Ujjain, (M. P.), India

2Department of Mathematical Sciences and Computer applications, Bundelkhand University, Jhansi (U. P.), India


Turkish Journal of Analysis and Number Theory. 2016, Vol. 4 No. 1, 20-22
DOI: 10.12691/tjant-4-1-4
Copyright © 2016 Science and Education Publishing

Cite this paper:
Yogesh Kumar Gupta, V. H. Badshah, Mamta Singh, Kiran Sisodiya. Some Identities of Tribonacci Polynomials. Turkish Journal of Analysis and Number Theory. 2016; 4(1):20-22. doi: 10.12691/tjant-4-1-4.

Correspondence to: Yogesh  Kumar Gupta, School of Studies in Mathematics, Vikram University Ujjain, (M. P.), India. Email: yogeshgupta.880@rediffmail.com

Abstract

The Tribonacci polynomial is famous for possessing wonderful and amazing properties. Tribonacci polynomials tn(x) defined by the recurrence relation tn+3(x)=x2tn+2(x)+xtn+1(x)+tn(x) for n0 with to(x) =o, t1(x)=1, t2(x)=x2. In this paper, we introduce some identities Tribonacci polynomials by standard techniques.

Keywords